# SDR YENA2025072800770

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 37,493 hours, 7,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#287, BOS-LAX. STRONG ODOR IN COCKPIT DURING APPROACH. POWER IDLE AT 2500' & CAME THROUGH A LAYER OF CLOUDS. MASK IN COCKPIT USED. BLEEDS, PACKS TURNED OFF RIGHT AWAY;  PERFORMED T/S PER TSM 24-00-00-810-823. NO ELECTRICAL BURNING SMELL OR FUMES FOUND IN CABIN OR COCKPIT. NO C/BS FOUND TRIPPED. NO ECAM WARNING OR MSG NOTED. COMPLIED WITH ESPM 20-52-00. NO ARCING CHAFING OR SHORT CIRCUITS NOTED.  PERFORMED GVI OF AEVC & E/E BAY INCLUDING BLOWER & EXTRACTION FANS,  NO DAMAGE NOTED. PERFORMED OPS CHK OF APU BLEED & ENGINE 1+2 BLEED. NO SMELL OR FUMES NOTED. REF ITEM 2, AS A PRECAUTION INSPECTED FWD LAV & GALLEY EQUIP ELECT MOVEMENT OF FLT DECK SEATS, FLT DECK LIGHTS & MINT SEAT AREA WITH NO FINDINGS.
